MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION VersaCross Connect LAAC Access Solution; Percutaneous atrial catheter kit

BOSTON SCIENTIFIC CORPORATION VersaCross Connect LAAC Access Solution; Percutaneous atrial catheter kit
Model Number VXAK0107
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/12/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during preparation for a pulse field ablation (pfa) procedure a transseptal dilator from the versacross connect laac access solution was selected for use, it was noted that the packaging was compromised, sterile seal had a gap.The versacross system was replaced, and the procedure was completed successfully.No patient complications were reported, event occurred before patient came into the laboratory.The device is not expected to be returned.

Brand Name
VersaCross Connect LAAC Access Solution
Common Device Name
Percutaneous atrial catheter kit
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
multitenant #2, street #58 zon
cartago, 03 30106
CS   30106
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
+1(651)440-0979
MDR Report Key25791588
Report Number2124215-2026-37295
Device Sequence Number18816339
Product Code DXF
UDI-Device Identifier00685447019497
UDI-Public(01)00685447019497(17)290427(10)39350460
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K150709
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVXAK0107
Device Catalogue NumberVXAK0107
Device Lot Number0039350460
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2026
Supplement Date Received by Manufacturer07/22/2026
08/28/2026
Initial Report FDA Received Date07/12/2026
Supplement Report FDA Received Date08/17/2026
09/16/2026
Date Device Manufactured04/28/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown